Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 36, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 18, 2015, 9:13 PM CDT for Travis County, Texas. It was in force for 32 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2015, 9:13 PM CDT (02:13 UTC)
- Expired
- Apr 18, 2015, 9:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
County Travis County, TX
The radar
The Ft Hood radar (KGRK), 66 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 9:14 PM CDT | TSTM WND GST 54 | 2 Se Mansfield Dam, TX | |
| Apr 18, 9:15 PM CDT | HAIL 0.88 | Lakeway, TX | |
| Apr 18, 9:16 PM CDT | HAIL 1.25 | Lakeway, TX | |
| Apr 18, 9:19 PM CDT | HAIL 0.7 | 4 Nnw Austin, TX | PEA TO DIME SIZED HAIL AT CAMP MABRY |
| Apr 18, 9:20 PM CDT | HAIL 0.25 | 3 Ssw Jollyville, TX | |
| Apr 18, 9:20 PM CDT | HAIL 0.25 | 4 Nne Austin, TX | |
| Apr 18, 9:21 PM CDT | HAIL 0.25 | 5 W Bee Cave, TX | |
| Apr 18, 9:23 PM CDT | HAIL 1 | Lakeway, TX | |
| Apr 18, 9:24 PM CDT | HAIL 0.5 | Austin, TX | |
| Apr 18, 9:25 PM CDT | HAIL 0.5 | Austin, TX | |
| Apr 18, 9:26 PM CDT | TSTM WND GST 60 | Austin, TX | |
| Apr 18, 9:30 PM CDT | TSTM WND DMG | 2 S Austin, TX | WIND BLEW PORTIONS OF ROOF OFF OF RESIDENTIAL MIDRISE |
| Apr 18, 9:30 PM CDT | TSTM WND DMG | Austin, TX | AUSTIN ENERGY REPORTED 7500 CUSTOMERS WITHOUT POWER IN AUSTIN METRO IN 90 LOCATIONS. REPORTS OF FALLEN TREES ON POWER LINES. |
| Apr 18, 9:30 PM CDT | TSTM WND GST 50 | Austin, TX | |
| Apr 18, 9:33 PM CDT | HAIL 1 | 1 S Austin, TX | QUARTER SIZE HAIL AT SOUTH FIRST STREET AND RIVERSIDE |
| Apr 18, 9:34 PM CDT | HAIL 0.25 | 1 E Austin, TX | AT I-35 AND EAST 8TH ST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 2:13 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.2 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 543 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
711
WUUS54 KEWX 190213
SVREWX
TXC453-190245-
/O.NEW.KEWX.SV.W.0036.150419T0213Z-150419T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
913 PM CDT SAT APR 18 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 945 PM CDT
* AT 912 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BARTON
CREEK...OR NEAR AUSTIN...MOVING EAST AT 40 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. TWO INCH HAIL HAS
BEEN REPORTED AT STEINER RANCH IN TRAVIS COUNTY.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AUSTIN...AUSTIN BERGSTROM INT AP...TANGLEWOOD FOREST...LAKEWAY...
LAGO VISTA...MANOR...BEE CAVE...WEST LAKE HILLS...THE HILLS...
ROLLINGWOOD...MUSTANG RIDGE...BARTON CREEK...HUDSON BEND...ONION
CREEK...MANSFIELD DAM...SHADY HOLLOW...JONESTOWN...SUNSET VALLEY...
SAN LEANNA AND CREEDMOOR. THIS INCLUDE METRO AUSTIN AND THE
INTERSTATE 35 CORRIDOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3028 9805 3047 9799 3033 9743 3004 9770
TIME...MOT...LOC 0212Z 282DEG 40KT 3029 9785
HAIL...2.00IN
WIND...60MPH
$$
LJH1 follow-up statement
968
WWUS54 KEWX 190235
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
935 PM CDT SAT APR 18 2015
TXC453-190245-
/O.CON.KEWX.SV.W.0036.000000T0000Z-150419T0245Z/
TRAVIS TX-
935 PM CDT SAT APR 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CENTRAL TRAVIS COUNTY...
AT 930 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AUSTIN
BERGSTROM INT AP...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS HAVE REPORTED ESTIMATED WIND GUSTS
UP TO 60 MPH...WITH A 54 MPH WIND GUST OBSERVED 2 MILES SE MANSFIELD
DAM AT 914 PM. HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED BY
SEVERAL MEMBERS OF THE PUBLIC AND MEDIA IN THE LAST 20 MINUTES.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
AUSTIN...AUSTIN BERGSTROM INT AP...TANGLEWOOD FOREST...MANOR...WEST
LAKE HILLS...ROLLINGWOOD...MUSTANG RIDGE...BARTON CREEK...ONION
CREEK...SHADY HOLLOW...SUNSET VALLEY...SAN LEANNA...CREEDMOOR...DEL
VALLE...MAHA...PILOT KNOB...LOST CREEK AND CAMP MABRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3022 9791 3043 9782 3033 9743 3004 9770
TIME...MOT...LOC 0230Z 282DEG 40KT 3025 9762
HAIL...1.25IN
WIND...70MPH
$$
LJHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:56 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Apr 18, 6:56 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 656 PM CDT SAT APR 18 2015 .AVIATION... IN THE VERY SHORT TERM...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE TO THE NORTH OF KAUS...WHILE AN ISOLATED CELL WILL MOVE NORTH OF KSAT. VCTS WAS PLACED IN THE KAUS TAF...WHILE NO MENTION WAS MADE FOR KSAT SINCE THAT STORM SHOULD STAY A BIT FURTHER AWAY. AT THIS TIME...WE EXPECT BOTH SITES TO REMAIN FREE OF -SHRA/-TSRA... BUT STORM MERGERS AND NEW DEVELOPMENT MAY REQUIRE UPDATES. THE STORMS SHOULD DIE OFF/MOVE EAST AFTER 03Z...FOLLOWED BY MVFR CIGS...THEN EVENTUALLY IFR CIGS AT THE I-35 SITES FROM 08-15Z. KDRT WILL BE THE EXCEPTION WITH VFR CONDITIONS. A TROUGH WILL SHIFT WINDS FROM S-SE TO SW AT 15Z SUNDAY...THEN A COLD FRONT WILL MAKE A FURTHER SHIFT TO N AFTER 18Z AT KDRT AND AROUND 00Z MONDAY AT THE I-35 SITES. && .PREV DISCUSSION... /ISSUED 502 PM CDT SAT APR 18 2015/ UPDATE... FORECAST PRODUCTS HAVE BEEN UPDATED TO REFLECT THE EASTWARD EXTENSION OF WW# 72. NO OTHER CHANGES HAVE BEEN MADE TO THE FORECAST AT THIS TIME. PREV DISCUSSION... /ISSUED 257 PM CDT SAT APR 18 2015/ SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWED A LOW OVER COLORADO WITH SOUTHWESTERLY FLOW ACROSS TEXAS. AT THE SURFACE A DRYLINE WAS STRETCHED FROM AROUND CHILDRESS TO SAN ANGELO TO THE BIG BEND. THE PRESSURE FIELD ACROSS OUR CWA IS ILL DEFINED AND WINDS WERE GENERALLY LIGHT AND VARIABLE. DEW POINT TEMPERATURES REMAIN HIGH IN THE MID TO UPPER 60S. DRT SOUNDING THIS MORNING SHOWED A WEAK CAP AT ABOUT 850MB. EXPECTING STORMS TO FORM ALONG THE DRYLINE AND CONTINUE INTO THE FIRST PERIOD. MODELS FORECAST CAPE 1000-2000 J/KG WITH HIGHEST VALUES ALONG AND SOUTHEAST OF I-35 WITH VERTICAL WIND SHEAR OF 30-40 KTS. SPC HAS US IN AN ENHANCED RISK FOR SEVERE THUNDERSTORMS. LOOKS LIKE THE BEST SCENARIO FOR THIS EVENING WILL BE A LINE OF STORMS MOVING THROUGH THE HILL COUNTRY TOWARD THE SOUTHEAST AND ACROSS I-35 TOWARD I-10. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WIND. THERE WILL ALSO BE A LOWER THREAT FOR TORNADOES. STORMS SHOULD WEAKEN AFTER MIDNIGHT AND THEN MOVE AWAY FROM OUR AREA. SUNDAY A WEAK COLD FRONT WILL MOVE THROUGH AND TURN THE WINDS TO THE NORTH. THIS WILL BRING DRIER AIR AND END RAIN CHANCES. THIS ALSO ALLOW TEMPERATURES TO CLIMB AND SUNDAY WILL BE A VERY WARM DAY. THEN CLEAR SKIES WILL ALLOW FOR GOOD RADIATIONAL COOLING SUNDAY NIGHT. LONG TERM (MONDAY THROUGH SATURDAY)... GRADUAL RIDGING WILL BUILD OVER THE SOUTHERN PLAINS INTO THE MIDDLE OF THE NEW WEEK. THEN A TROUGH WILL DIG DOWN THROUGH THE WEST AND THE RIDGE WILL BECOME MORE PRONOUNCED BY THURSDAY. THE TROUGH WILL BEGIN TO PROGRESS EASTWARD FRIDAY AND MOVE TO THE CENTRAL PLAINS BY SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 61 88 56 74 55 / 40 - - 0 20 AUSTIN BERGSTROM INTL AIRPORT 60 87 55 73 53 / 40 - - 0 20 NEW BRAUNFELS MUNI AIRPORT 61 87 56 74 54 / 30 0 10 - 20 BURNET MUNI AIRPORT 59 86 52 73 53 / 40 0 0 0 20 DEL RIO INTL AIRPORT 60 89 58 77 60 / 20 0 - 10 20 GEORGETOWN MUNI AIRPORT 60 86 53 73 52 / 40 - - 0 20 HONDO MUNI AIRPORT 61 88 57 75 55 / 20 0 - - 30 SAN MARCOS MUNI AIRPORT 61 86 56 74 54 / 40 0 10 - 20 LA GRANGE - FAYETTE REGIONAL 62 86 57 74 57 / 40 10 10 - 20 SAN ANTONIO INTL AIRPORT 63 88 58 74 57 / 30 0 - - 30 STINSON MUNI AIRPORT 62 88 59 74 57 / 20 0 10 - 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 18, 2:34 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 234 PM CDT SAT APR 18 2015 TXZ171>173-183>194-202>209-217>225-228-191100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 234 PM CDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS CHANCE OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON INTO EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WHICH MAY CAUSE ISOLATED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EVENING.
In the hours before
Local storm report, Apr 18, 8:44 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 1 SW FREDERICKSBURG 30.26N 98.88W
04/18/2015 M1.00 INCH GILLESPIE TX COCORAHS
&&
EVENT NUMBER EWX1500201
CVPLocal storm report, Apr 18, 8:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 5 E CYPRESS MILL 30.39N 98.16W
04/18/2015 M1.00 INCH BLANCO TX TRAINED SPOTTER
QUARTER SIZED HAIL COVERING THE GROUND
&&
EVENT NUMBER EWX1500202
CVPLocal storm report, Apr 18, 9:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
901 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 7 N DRIPPING SPRINGS 30.29N 98.07W
04/18/2015 M0.50 INCH TRAVIS TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1500203
CVPLocal storm report, Apr 18, 9:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL PEDERNALES FALLS STATE 30.31N 98.25W
04/18/2015 M0.70 INCH BLANCO TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1500204
CVPLocal storm report, Apr 18, 9:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
907 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HAIL 7 WSW BEE CAVE 30.29N 98.06W
04/18/2015 M1.75 INCH TRAVIS TX PUBLIC
&&
EVENT NUMBER EWX1500205
CVPLocal storm report, Apr 18, 9:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 2 SSE MANSFIELD DAM 30.36N 97.90W
04/18/2015 M2.00 INCH TRAVIS TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1500206
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:01 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 29 min |
| Apr 18, 7:09 PM CDT | Special Weather Statement | EWX | Kendall | 51 min |
| Apr 18, 7:32 PM CDT | Special Weather Statement | EWX | Burnet | 43 min |
| Apr 18, 7:35 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Apr 18, 8:18 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays | 27 min |
| Apr 18, 8:25 PM CDT | Special Weather Statement | EWX | Gillespie | 50 min |
| Apr 18, 8:44 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis | 31 min |
| Apr 18, 9:20 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Apr 18, 9:35 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall, Kerr | 3 hr |
| Apr 18, 9:44 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Lee | 46 min |
| Apr 18, 11:25 PM CDT | Special Weather Statement | EWX | Kendall | 35 min |
| Apr 19, 9:59 AM CDT | River Flood Warning | EWX | DeWitt | 36 hr |
| Apr 19, 2:50 PM CDT | Special Weather Statement | EWX | Lee | 25 min |
| Apr 19, 2:55 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 35 min |
| Apr 19, 3:24 PM CDT | Special Weather Statement | EWX | Caldwell | 51 min |
| Apr 19, 3:39 PM CDT | Special Weather Statement | EWX | Bastrop | 36 min |
| Apr 19, 3:53 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 37 min |
| Apr 19, 4:18 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 27 min |
| Apr 19, 4:31 PM CDT | Special Weather Statement | EWX | Lee | 14 min |
| Apr 19, 4:43 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 32 min |
| Apr 19, 4:49 PM CDT | Special Weather Statement | EWX | Lee | 41 min |
| Apr 19, 5:13 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 47 min |
| Apr 19, 5:50 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 40 min |
| Apr 19, 6:49 PM CDT | Special Weather Statement | EWX | Fayette | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.